Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 117, NWS North Platte, NE

June 7, 2012Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 7, 2012, 10:38 PM MDT for Sheridan County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2012, 10:38 PM MDT (04:38 UTC)
Expired
Jun 7, 2012, 11:14 PM MDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 148 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:40 PM MDTHAIL 1.2515 Nw Rushville, NEQUARTER TO HALF DOLLAR SIZED HAIL OCCURRED. DELAYED REPORT FROM JUNE 7TH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 4.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-370 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS53 KLBF 080438
SVRLBF
NEC161-080545-
/O.NEW.KLBF.SV.W.0117.120608T0438Z-120608T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM MDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1145 PM MDT

* AT 1036 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR METCALF STATE WILDLIFE MANAGEMENT AREA...OR
  11 MILES NORTHWEST OF RUSHVILLE...AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...GORDON...INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...CLINTON...HOOVER
  LAKE...HIGHWAY 87 MILE MARKER 60...HIGHWAY 87 MILE MARKER 70...
  HIGHWAY 27 MILE MARKER 230 AND HIGHWAY 20 MILE MARKER 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4300 10208 4289 10208 4289 10209 4279 10209
      4279 10207 4274 10207 4267 10276 4299 10277
TIME...MOT...LOC 0438Z 244DEG 10KT 4284 10259
WIND...HAIL <50MPH 1.00IN

$$

BUTTLER
1 follow-up statement
167 
WWUS53 KLBF 080514
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1214 AM CDT FRI JUN 8 2012

NEC161-080524-
/O.CAN.KLBF.SV.W.0117.000000T0000Z-120608T0545Z/
SHERIDAN NE-
1114 PM MDT THU JUN 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHERIDAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4300 10208 4289 10208 4289 10209 4279 10209
      4279 10207 4274 10207 4267 10276 4299 10277
TIME...MOT...LOC 0514Z 244DEG 10KT 4288 10247

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:32 PM MDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 7, 5:32 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT THU JUN 7 2012

.AVIATION...THUNDERSTORMS ARE CURRENTLY DEVELOPING ACROSS WESTERN
NEBRASKA THIS EVENING. MODELS INDICATE A FAVORABLE AREA FOR
THUNDERSTORMS WILL BE FROM NORTH CENTRAL NEBRASKA SOUTHWEST ACROSS
THE PANHANDLE. THUNDERSTORMS WILL DIMINISH AS THEY MOVE
EASTWARD...AND STILL THINK THE BETTER CHANCE WILL BE AT VTN VS
LBF THIS EVENING. HAVE INTRODUCED TEMPO GROUP DURING THE MORE
FAVORABLE TIME AT VTN...AND KEPT TS OUT OF LBF BELIEVING THAT
STORMS WILL DECREASE IN COVERAGE BY THE TIME THEY REACH LBF. AFTER
SOUTHERLY WINDS DECREASE THIS EVENING THEY ARE EXPECTED TO
INCREASE AGAIN BY LATE MORNING TOMORROW AT THE TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 7 2012/

..AFTER CHANCES FOR THUNDERSTORMS MAINLY THIS EVENING...DRY
CONDITIONS FORECAST THIS WEEKEND THROUGH MID WEEK...

SHORT TERM...

STORMS CONTINUE TO DEVELOP ACROSS EASTERN WYOMING/WESTERN SOUTH
DAKOTA INTO THE NORTHERN PANHANDLE. THIS IS OCCURRING MAINLY FROM
A WEAK SHORT WAVE TROUGH LIFTS NORTHEAST ACROSS THE
CENTRAL/NORTHERN PLAINS. STEEP LAPSE RATES AND SUFFICIENT LOW AND
MID LEVEL MOISTURE PRESENT. LIMITING FACTORS WILL BE SCATTERED
COVERAGE IN THE FAR WESTERN AREAS WILL BECOME MORE ISOLATED
EASTWARD INTO THE CENTRAL SANDHILLS THIS EVENING. ALTHOUGH
AMPLITUDE DISTURBANCE WILL DAMPEN OUT BY MIDNIGHT...THOUGHTS ARE
THAT LOW LEVEL JET SHOULD KEEP AT LEAST A SLIGHT CHANCE AFTER
MIDNIGHT FOR SOUTHEASTERN AREAS. REGARDING SEVER POTENTIAL...WITH
A MODERATELY UNSTABLE ATMOSPHERE AND BETTER SHEAR TO PROMOTE THE
FORMATION OF THUNDERSTORMS...SOME STRONG...ACROSS WESTERN AND
SOUTHWEST NEBRASKA. MARGINALLY SEVERE STORMS ARE POSSIBLE...MAINLY
ACROSS THE EASTERN PANHANDLE AND ADJACENT WESTERN SANDHILLS.

STRONG WARM AIR ADVECTION FRIDAY WITH HIGHS REACHING THE UPPER 80S
TO AROUND 90. FRIDAY AND FRIDAY EVENING SHOULD BE DRY WITH A
LEESIDE TROUGH DEVELOPED. WHILE THERE WILL BE AFTERNOON
THUNDERSTORMS DEVELOPING ACROSS THE HIGHER TERRAIN TO OUR
WEST...ANY STORM SHOULD DISSIPATE BEFORE REACHING ANY

SATURDAY WILL BE A SCORCHER IN TERMS OF ABOVE AVERAGE. FORECAST
HIGHS 15 DEGREES ABOVE NORMAL WITH HIGHS IN THE MID TO UPPER
90S...WITH MUCH OF SOUTHWEST NEBRASKA AND NORTHERN CHERRY COUNTY
TO REACH OR EXCEED 100. A LACK OF RAINFALL AND DRY SOIL
CONDITIONS WOULD MOST CERTAINLY LEND TO THIS HOT OF TEMPERATURES.
THERE IS A SMALL CHANCE THAT THE CAP MAY BREAK NEAR THE SURFACE
DRYLINE NEAR HIGHWAY 83. CURRENTLY HAVE A SILENT 14 POP LATE
AFTERNOON/EARLY EVENING...WHICH MAY NEED TO BE UPPED TO A SLIGHT
CHANCE.

A COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT. THERE COULD BE A
FEW STORMS POSSIBLE NEAR THE FRONT IN NORTH CENTRAL NEBRASKA.
CONFIDENCE FROM MODELS TO LOW ATTM TO INCLUDE...BUT WILL NEED TO
BE EVALUATED WITH NEXT MODEL RUNS.

SUNDAY SHOULD BE DRY AND NOT A HOT. HIGHS MORE NEAR NORMAL IN THE
UPPER 70S/LOWER 80S. DUE TO FASTER FORECAST PROGRESSION OF THE
FRONT...ANY STORMS ALONG THE FRONT SHOULD BE WELL SOUTHEAST OF OUR
AREA SUNDAY AFTERNOON AND SUNDAY NIGHT...SO HAVE REMOVED MENTION.

LONG TERM...

FOR MONDAY THROUGH THURSDAY. UPPER FLOW WILL BE QUASI ZONAL THROUGH
THE PERIOD. DRY FORECAST UNTIL WEDNESDAY NIGHT AND THURSDAY.
MOISTURE RETURN UP THE HIGH PLAINS WILL BE FAVORABLE FOR
THUNDERSTORM DEVELOPMENT TO OUR WEST WHICH WOULD BE FAVORED TO MOVE
ACROSS AS A DISTURBANCE ALOFT CROSSES THE REGION. ALTHOUGH TIMING
OF THESE DISTURBANCES IS DIFFICULT...GFS ENSEMBLE MEMBERS AGREE
THAT THIS PERIOD MOST FAVORABLE FOR AT LEAST A SLIGHT CHANCE MENTION.
TEMPERATURE TO ALSO BE MORE SEASONAL IN THE UPPER 70S TO MID 80S.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...ROBERG
AVIATION UPDATE...KNUTSVIG
Hazardous weather outlook, Jun 7, 9:33 PM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT THU JUN 7 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-090345-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1033 PM CDT THU JUN 7 2012 /933 PM MDT THU JUN 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA WITH STRONG STORMS POSSIBLE WEST OF AN
AINSWORTH TO NORTH PLATTE LINE. AT THIS TIME...SEVERE
THUNDERSTORMS ARE NOT EXPECTED TO IMPACT WESTERN AND NORTH CENTRAL
NEBRASKA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...HOWEVER REPORTS
OF HAIL...STRONG WINDS OR RAINFALL WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Special weather statement, Jun 7, 8:13 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT THU JUN 7 2012

NEZ004-080300-
SHERIDAN NE-
813 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
900 PM MDT...

AT 809 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INTERSECTION OF BEAVER CREEK ROAD AND WHITE
CLAY CREEK ROAD...OR 6 MILES NORTH OF HAY SPRINGS...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HIGHWAY 87 MILE MARKER 60 AROUND 825 PM MDT.
HIGHWAY 87 MILE MARKER 70...INTERSECTION OF HIGHWAY 87 AND LARABEE
ROAD AND INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AROUND 830
PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 7, 8:42 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             19 NW GORDON            43.00N 102.47W
06/07/2012  M1.00 INCH       SHERIDAN           NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 7, 8:49 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             10 NE OSHKOSH           41.51N 102.21W
06/07/2012  E1.50 INCH       GARDEN             NE   CO-OP OBSERVER

&&

MARTIN
Special weather statement, Jun 7, 9:02 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT THU JUN 7 2012

NEZ022-023-080345-
GARDEN NE-GRANT NE-
902 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND NORTHEASTERN GARDEN
COUNTIES UNTIL 945 PM MDT...

AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEDE LAKE...OR 25 MILES NORTHWEST OF
ARTHUR...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DOMINICK LAKE...
  SWEDE LAKE...
  ASHBY...
  HYANNIS...
  PRATT LAKE...
  SPRING VALLEY LAKE...
  HIGHWAY 61 MILE MARKER 150...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 7, 9:39 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1039 PM CDT THU JUN 7 2012

NEZ035-080430-
ARTHUR NE-
939 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR COUNTY UNTIL 1030
PM MDT...

AT 936 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JENSEN LAKE...OR 9 MILES WEST OF ARTHUR...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
JENSEN LAKE AROUND 945 PM MDT.
ARTHUR AROUND 1000 PM MDT.
HIGHWAY 61 MILE MARKER 130 AROUND 1005 PM MDT.
SAND PUDDIN LAKE AND HIGHWAY 92 MILE MARKER 170 AROUND 1020 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KNUTSVIG
Special weather statement, Jun 7, 9:44 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT THU JUN 7 2012

NEZ023-024-094-080430-
GRANT NE-HOOKER NE-WESTERN CHERRY NE-
944 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...NORTHWESTERN
HOOKER AND GRANT COUNTIES UNTIL 1030 PM MDT...

AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HYANNIS...OR 29 MILES NORTH OF ARTHUR...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING VALLEY LAKE...
  PRATT LAKE...
  WHITMAN...
  CARR LAKE...
  WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...
  HIGHWAY 61 MILE MARKER 170...
  HIGHWAY 2 MILE MARKER 170...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:36 PM MDTSevere Thunderstorm WarningLBFSheridan24 min
Jun 7, 8:39 PM MDTSevere Thunderstorm WarningLBFArthur, Garden51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.